India: 65-year-old man collapses, dies 90 minutes after Oxford-AstraZeneca viral vector shot

TheCOVIDBlog.com
March 14, 2021

JOGESHWARI, INDIA — A 65-year-old man arrived at the Millat Nursing Home at 3:30 p.m. Monday, March 8. He was dead by 5:05 p.m.

The Goregaon resident was administered a 0.5 ml dose of the Oxford-AstraZeneca viral vector shot, according to the Times of India. That was 3:37 p.m. He collapsed in his chair within minutes, according to the report. Medical personnel administered an adrenaline shot and immediately transferred him to the intensive care unit. But it was too late. He died within 90 minutes.

Anaphylactic shock is not being ruled out as a possible cause of death, said Dr. Mangala Gomare, executive health officer of Brihanmumbai Municipal Corporation (BMC). But the investigation is ongoing. The victim allegedly had high blood pressure, reduced heart-pumping capacity and other health issues.

Time to permanently halt AstraZeneca shot

All of the experimental shots (Pfizer, Moderna, Johnson & Johnson, etc.) come with inherent dangers. But the AstraZeneca shot is particularly suspect.

We reported a few days ago that eight European countries temporarily suspended administration of AstraZeneca viral vector shots due to deaths and blood clots. Ireland became the ninth European country to suspend the use of AstraZeneca shots today. Stephen Donnelly, the country’s health minister, said the suspension is a “precautionary step.”

COVID Legal USA continues helping people fight mandatory vaccines. We are disseminating information to ensure the public makes rational decisions about these shots. Follow us on Telegram and please report all deaths and adverse effects related to these shots to:

 

support at thecovidblog.com

 

Fight censorship and manipulation. Please SUPPORT US VIA PAYPAL.

Subscribe
Notify of
guest
0 Comments
Inline Feedbacks
View all comments
0
Would love your thoughts, please comment.x
()
x